Jump to content
CrazyBoards.org

upping the dosage / feeling flat?


Recommended Posts

saw the md today. we discussed a lot of things but not my AD. so i asked about it. as in,

--and i should keep on taking zoloft?

--that's up to you. (wtf? up to me? your're the md))

--i'm not sure it's working. i mean, things aren't as bad as they were before christmas. but i keep having "what's the friggin* point" days.

--well you can double the dose. try that and let me know if it works or not, and i'll write out a prescription for 100 mg. (i'm currently on 50mg) you don't need a new prescription, you should still have 3x28 to take out, you can just take two.

--what?

--this is my reality. i know that you know that if you are going to take 100 mg you can just take two of the ones you have. but you wouldn't believe how many people think they need a new prescription. make sure you let me know if that works or not, so i can write you a prescription for 100 mg.

so, i am to take 100 mg and see what happens. what will happen?

will i have the same side effects as i did when i started because i am doubling the dosage?

how soon will i be able to feel any effect? what kind of effect will i feel? will i be happy? will i stop crying?

i don't know what people mean when they say they feel flat. is this what i'm feeling? i'm not as down as i was before i started them, but i'm not happy either. and lately i've been crying a lot, but that could be situational because of the job and everything.

but the negative thoughts are back in my head, that i'm a loser, a failure, that they don't want me at work. even though i KNOW they are negative, i can't shut them up.

Link to comment
Share on other sites

Im on 75mg zoloft right now. I got a little boost from 50 but 75 is better. I am sort of flat though I guess. I have no interest in being social or anything. But I do have some remaining depressive symptoms so Im going to try raising the dose to 100 to see if it helps.

I have gotten zero side effects from this med. Everything Ive had is because it indirectly raises wellbutrin and makes my anxiety worse. Id suspect that if you get side effects they will return when the dose is raised. If youre worried you may be able to break one tablet in half and step up to 75mg for awhile.

So far this med is really good on irritability. Nothing like lexapro which made me totally apathetic at the same time.

Link to comment
Share on other sites

Im on 75mg zoloft right now. I got a little boost from 50 but 75 is better. I am sort of flat though I guess. I have no interest in being social or anything. But I do have some remaining depressive symptoms so Im going to try raising the dose to 100 to see if it helps.

I have gotten zero side effects from this med. Everything Ive had is because it indirectly raises wellbutrin and makes my anxiety worse. Id suspect that if you get side effects they will return when the dose is raised. If youre worried you may be able to break one tablet in half and step up to 75mg for awhile.

So far this med is really good on irritability. Nothing like lexapro which made me totally apathetic at the same time.

i had what i called "side effect d'jour" when i started it. a new and more difficult one almost every day. mostly involving nausea and what goes with it as well as other GI stuff. and after about a week they all went away. mostly. well, at least the one that is left i can handle. i'd rather not have to go through that again.

maybe i'll try 75 mg first and see what happens.

Link to comment
Share on other sites

Or no MI meds other than AD's?

valium, which no one wants me on (except for me) i tapered off of taking it regularly, and now only take it in extreme emergencies, like when i couldn't get the panic attacks under control last week.

imovane (zopliclone) for sleeping, but it stopped working and does nothing so stopped taking it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...